# SDR VNAA2019101299913

- Difficulty date: August 30, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSS BEAM FWD J ANGLE IS CORRODED.GETTING REPLACED ON MWC 21001865, OP:5100.
